🎉 Up to 70% Off Selected ItemsShop Sale
HomeStore

PABRON Kids' Powdered Cold Medicine

Product image 1

PABRON Kids' Powdered Cold Medicine

Ingredients: Tipepidine hibenzate: 12.5 mgGuaifenesin: 25 mgChlorpheniramine maleate: 1.2 mgAcetaminophen: 150 mgAdditives: Silicic anhydride, corn starch, white sugar, D-mannitol, aspartame (L-phenylalanine compound), acesulfame K, sucralose, hydroxypropyl cellulose, red #3, Mg stearate, flavor, vanillin, ethylvanillin

Quantity: 12 packs

Relieve cold symptoms: cough, nasal drip, fever, sore throat, sneezing, nasal congestion, chills, headache, joint pain, muscle pain, etc.

$2.97

Original: $9.91

-70%
PABRON Kids' Powdered Cold Medicine

$9.91

$2.97

Product Information

Shipping & Returns

Description

Ingredients: Tipepidine hibenzate: 12.5 mgGuaifenesin: 25 mgChlorpheniramine maleate: 1.2 mgAcetaminophen: 150 mgAdditives: Silicic anhydride, corn starch, white sugar, D-mannitol, aspartame (L-phenylalanine compound), acesulfame K, sucralose, hydroxypropyl cellulose, red #3, Mg stearate, flavor, vanillin, ethylvanillin

Quantity: 12 packs

Relieve cold symptoms: cough, nasal drip, fever, sore throat, sneezing, nasal congestion, chills, headache, joint pain, muscle pain, etc.

PABRON Kids' Powdered Cold Medicine | MiauMall